# SDR CA110825007

- Difficulty date: August 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RECEIVED A GEAR DISAGREE WARNING MESSAGE ON APPROACH.  PERFORMED QRH PROCEDURE FOR GEAR DOWN DISAGREE.  LANDING GEAR WAS DOWN AND LOCKED, NOSE WHEEL STEERING WAS NOT AVAILABLE ON LANDING.
